Inference for linear models with dependent errors
Zhou Zhou and
Xiaofeng Shao
Journal of the Royal Statistical Society Series B, 2013, vol. 75, issue 2, 323-343
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://hdl.handle.net/10.1111/10.1111/rssb.2013.75.issue-2 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:75:y:2013:i:2:p:323-343
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868
DOI: 10.1111/rssb.2013.75.issue-2
Access Statistics for this article
Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom
More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().